Headache Pain

Headache Pain

Be careful when you take medications to relieve headache pain. Taking three or more doses a day of a pain reliever for five or more days a week can lead to rebound headaches, according to the National Headache Foundation. Many headache sufferers don't realize this, and when rebound headaches occur, take even more medication, leading to a vicious cycle of pain.

 
Today's Interactive Tools
Related Items

The third-party content provided in the Health Library of phoebeputney.com is for informational purposes only and is not designed to diagnose or treat a health problem or disease, or replace the professional medical advice you receive from your physician. If you or your child has or suspect you may have a health problem, please consult your primary care physician. If you or your child may have a medical emergency, call your doctor or 911 or other emergency health care provider immediately in the United States or the appropriate health agency of your country. For more information regarding site usage, please visit: Privacy Information, Terms of Use or Disclaimer.